# SDR SWIA2018100845129

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 28,433 hours, 26,358 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR AND GEAR DISAGREE WARNING MESSAGES ON DEPARTURE, RAN QRH PROCEDURES, MESSAGES CLEARED, DOWN AND THREE GREEN INDICATIONS. NORMAL LANDING. (FLT 4118) CLOSED ADJUSTED PROX SENSOR PS14GA TO CORRECT TARGET CLEARANCE IAW AMM. PERFORMED MULTIPLE GEAR SWINGS IAW AMM. OPS CHK NORMAL.
